Alert archive / North Dakota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 197, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 5, 2005, 7:10 PM CDT for Burke County, North Dakota. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2005, 7:10 PM CDT (00:10 UTC)
- Expired
- Jul 5, 2005, 8:08 PM CDT
- In force
- 58 min
- Issued by
- NWS Bismarck, ND
- Area
- Counties, with a storm outline in the text
County Burke County, ND
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:38 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jul 5, 3:38 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE BISMARCK ND 338 PM CDT TUE JUL 5 2005 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT. MAIN PROBLEM IN THE SHORT TERM WILL BE AFTERNOON AND NIGHTTIME CONVECTION CHANCES. OVERALL MODELS PRETTY SIMILAR ON PLACEMENT OF THE SURFACE TROUGH BUT WILL LEAN TOWARD THE GFS FOR DETAILS. CURRENTLY SURFACE TROUGH OVER EASTERN MONTANA WITH QUITE WARM AND UNSTABLE AIRMASS OVER WESTERN NORTH DAKOTA. WILL KEEP AND EYE ON LATEST SAT AND RADAR AS WE DID HAVE A SLIGHT CHANCE OF TRW THIS AFTERNOON BUT NOTHING THIS EVENING AS OF YET. MAY THROW IN SOME SMALL POPS. WARMUP CONTINUES WEDNESDAY THROUGH FRIDAY WITH TEMPERATURES LIKELY APPROACHING THE MID 90S ACROSS MUCH OF THE WEST. WE WILL BE UNSTABLE EACH AFTERNOON WITH INCREASING LOW LEVEL MOISTURE. PROBLEM IS THAT WE WILL LIKELY BE CAPPED AS 579 THICKNESS LIFTS THROUGH THE CWA. BEST BET FOR SIGNIFICANT CONVECTION APPEARS TO BE THURSDAY AND THURSDAY NIGHT. A WEAK COLD FRONT MOVES INTO THE WEST BY THURSDAY AFTERNOON AND LINGERS OVER THE AREA THROUGH FRIDAY. FRONTAL CONVERGENCE AND A SLIGHTLY WEAKENED CAP MAY BE ENOUGH FOR SOMETHING TO FIRE ACROSS THE NORTH AND RIDE AS BOTH NAM/GFS SHOW SOME SHORTWAVE FLATTENING THE RIDGE. BESIDES THE SMALL CONVECTION CHANCES IT LOOKS WARM AND HUMID WITH ABOVE NORMAL TEMPERATURES. VERY LITTLE ADJUSTMENT MADE TO THE SHORT TERM TEMPERATURES. .LONG TERM...SATURDAY THROUGH WEDNESDAY MORNING. MADE VERY FEW CHANGES TO THE EXTENDED FORECAST PACKAGE. LONG RANGE MODELS CONTINUE TO INDICATE RIDGE BREAKING DOWN WITH A SHORT WAVE AND FRONTAL PASSAGE SUNDAY NIGHT. LEFT POPS AND WX GRIDS FOR THIS TIME PERIOD ALONE. AFTERWARDS...ZONAL FLOW SETTING UP EARLY TO MID NEXT WEEK WITH NO SIGNIFICANT FEATURES MOVING THROUGH THE NORTHERN PLAINS THAT WOULD WARRANT MODIFYING POPS AT THIS TIME. WILL SEE A SLIGHT COOLING TREND BEGINNING EARLY NEXT WEEK. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TWH/NH
Hazardous weather outlook, Jul 5, 5:08 AM CDT, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 508 AM CDT TUE JUL 5 2005 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-061007- ADAMS-BILLINGS-BOTTINEAU-BOWMAN-BURKE-BURLEIGH-DICKEY-DIVIDE-DUNN- EMMONS-FOSTER-GOLDEN VALLEY-GRANT-HETTINGER-KIDDER-LA MOURE-LOGAN- MCHENRY-MCINTOSH-MCKENZIE-MCLEAN-MERCER-MORTON-MOUNTRAIL-OLIVER- PIERCE-RENVILLE-ROLETTE-SHERIDAN-SIOUX-SLOPE-STARK-STUTSMAN-WARD- WELLS-WILLIAMS- INCLUDING THE CITIES OF...WILLISTON...MINOT...JAMESTOWN... DICKINSON...CROSBY...BOWMAN...BOTTINEAU...BISMARCK...MANDAN... WATFORD CITY...WASHBURN...STANLEY...RUGBY...MOTT...MEDORA...LINTON... HETTINGER...HARVEY...ELLENDALE...CARRINGTON...BEULAH...BELCOURT... BEACH AND ASHLEY 508 AM CDT TUE JUL 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:56 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail | 49 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.